# SDR DL72W961798

- Difficulty date: July 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N297WA
- Make and model: Boeing 727247
- Aircraft serial: 22534
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Condition: Discharged
- Location: Cabin
- Component: S106
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER, FOUND FORWARD CROSS-AISLE CEILING LIGHT FOR EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERIES, LIGHTS CHECK GOOD.
